# SDR SWAA2022032481489

- Difficulty date: March 8, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,756 hours, 14,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

642BB FAIRING INBD MIDDLE SEAL RETAINER HOLES ARE ELONGATED / [01] REMOVED MIDDLE SEAL AND RETAINER FOR REPAIR.;[02] REPAIRED ELONGATED HOLES IN #6 FAIRING MIDDLE SEAL PER SRM 57-53-70-2R-2.;[03] INSPECTED 2. RICKY MINYARD (TECHNICIAN); 16-MAR-2022 14:53 UTC REPAIRED ELONGATED HOLES IN #6 FAIRING MIDDLE SEAL PER SRM 57-53-70-2R-2.;[04] INSTALLED MIDDLE SEAL AND RETAINER PER SRM 51-40-02 AND SRM 57-53-70-2R-2. RESTORED FINISH PER AMM 51-21-99. SEE INDIVIDUAL SIGN OFFS FOR PROGRESS.;[05] C/W INSPECTION;[06] C/W INSPECTION
